# SDR SWIA201436143

- Difficulty date: January 27, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 27,317 hours, 22,850 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRPLANE EXPERIENCED  AN UNCOMMANDED PITCH DOWN.  FLT 6472 REPLACED THE ELEVATOR SERVO PN ON 622-5027-001, SN ON 3018, PN OFF 622-5027-101 & SN OFF 13G4G.
